# SDR UPS99229889

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, PITTING CORROSION ON NR 1 FLAP TRACK O/B FACE ALONG ROLLER MATING SURFACE.  REPLACED FLAP TRACK IAW MM 27-51-31.
